# SDR 2007UALA01374

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 55,109 hours, 20,658 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN FRONT OF FWD AFT LAV INOPERATIVE.  [SUP 05-08-07]  REPLACED EEL STRIP. OPS CHK OK.
